Advertisement
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

so i went to the dr for my headaches and she thinks they are sinus related and i probably have a sinus infection, I also have a UTI. (yeah me) so she prescribes amoxicillin. so i did some research and geez is no antibiotic safe, every single one has lists miles long of possible adverse reactions. 

although i have never known anyone irl allergic to amox, (plus my sister takes it for her uti's and she likes it). its still worrisome everytime we have to take this kind of stuff. 

no replies needed, especiaslly if you've almost died taking it or something, lol just a small vent

by on Nov. 13, 2012 at 11:33 AM
Replies (91-91):
prdmomnarmywife
by Gold Member on Nov. 14, 2012 at 9:22 PM
I am allergic to amox & peni . Both make my tummy very upset , I get a horrible fever a bright red rash & red cheeks . Among other things ;) but it is the most common antibiotic .
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)